# SDR ASAA0842875

- Difficulty date: March 22, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 50,832 hours, 28,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE STA 807 STR 26R IS CORRODED.  REMOVED CORRODED STRINGER TIE, FABRICATED AND INSTALLED REPLACEMENT STRINGER TIE IAW B737 400 SRM 51 30 01 AND BOEING DRWG 69 35350.
